advertisement
Question
Posted by: Chrissie | 2008/12/10

TABLETS MAY PREVENT FROM LOOSING WEIGHT

I am taking a Lanzor 30 mg daily - I do not eat a lot but do not loose weight - do you think it can be the Lanzor?

Kindly answer on my e-mail as well.

Kind Regards

Chrissie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Chrissie
I checked the side-effects listed for Lanzor in my copy of MIMS and there is no mention of weight gain or inability to lose weight. There are many other factors that can prevent weightloss such as physical inactivity, hormone imbalances (thyroid, insulin and/or female hormones), depression, etc. If any of these could be a reason then it may be a good idea to have a medical checkup. I can unfortunately not answer my Reader's questions by e-mail.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Chrissie | 2008/12/11

Dear Diet Dr

Thank you for the reply - I will certainly go for a checkup!

Regards

Chrissie

Reply to Chrissie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement